# SDR AALA202508084484

- Difficulty date: August 4, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 71,696 hours, 30,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND SERVICE DOOR UPPER AFT STOP PAD CRACKED. REPLACED DOOR STOP PAD PER AMM 52-41-01
